Posted by Dave (18.104.22.168) on February 12, 2000 at 15:27:10:
As many of you may have noticed, I've been posting as to my intention to quit all the meds.
Beside me in "the pile" sets Imitrex.
So, you who use it, what's your experience?
I guess when it comes down to it, I don't enjoy,
neither do I think myself "tough" for not taking
all these meds. In fact, probabably the contrary.
I'm plain scared of more attacks!
The side effects of Imitrex scare me.
Now, I figure I probably have a strong heart, that one
doesn't worry me too much.
It's the "rebound" headaches. This does concern me.
My reasoning: If you're only allowed 200mg a day, which my doctor said would take care of the inevitable 2 that come each day, what do you do for these rebounds?
Is it worth it?
That's a seriuos question, I really don't know what to
I'd appreciate experienced view points on this...until
then, I'm not impressed with anything the doctors have given me... but will try my best to have an open mind.
Post a Followup